MAUDE Adverse Event Report: ARTHREX, INC. MINI SUTURE CUTTER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. MINI SUTURE CUTTER; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number MINI SUTURE CUTTER
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 09/30/2022, it was reported by a sales representative via sems that a ar-13255 mini suture cutter is broken.This was found on (b)(6) 2022 during a shoulder arthroscopy procedure.The case was completed with no patient effect reported.

Brand Name
MINI SUTURE CUTTER
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15615622
Report Number1220246-2022-05630
Device Sequence Number5983332
Product Code MDM
UDI-Device Identifier00888867010451
UDI-Public00888867010451
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMINI SUTURE CUTTER
Device Catalogue NumberAR-13255
Device Lot Number72606
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Initial Report FDA Received Date10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown